# SDR DALA2023081406584

- Difficulty date: August 13, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 57,927 hours, 40,690 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE IN FUSELAGE RT SIDE AFT OF FORWARD CARGO DOOR. THIS WAS ORIGINALLY DOCUMENTED IN LP #4849328 AND TRANSFERRED TO THIS LOG PAGE. MAINTENANCE REMOVED THE DAMAGE, DRILLED DOUBLER REF B717 53-03-01-2R PROCEDURE 1 REPAIR 1 CLASS 2 FIG 202 SHT 3, FABRICATED REPAIR DOUBLER PER B717 SRM 53-03-01-2R PROCEDURE 1, AND INSTALLED REPAIR DOUBLER PER B717 SRM 53-03-01-2R PROCEDURE 1 CLASS 2 FITG 202 SHT 3. INSTALLED REPAIR PER B717 SRM 53-03-01-2R PROC 1 CLASS 2 FIG 202 SHT 3 PERMANENT REPAIR WITH REPETITIVE INSPECTION REQUIREMENTS. REQUIRES EXTERNAL LEFC OR EXTERNAL ULTRASONOC INITIAL 28,000 CYCLES REPETITIVE 15,000 CYCLES REF B717 SRM 53-03-01-2R-1 TABLE 202 CLAS 2 REPAIR METHOD 1 PAGE 12. (LP #2916616)
